# SDR ASAA2012061692364

- Difficulty date: June 1, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 22,072 hours, 6,722 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Engines
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD 78273000 FMC, CDU, ENGINE FAULTS FOUND FAULT CODE 73-10011 AND 73-20131 ON THE NR 1 AND NR 2 ENGINE INTERNAL EEC FAULT, SHORT TERM FAULT.  ACFT GROUNDED.  PERFORMED FIM 73-21, TASK 801, EEC TEST PASSED FOR NR 1 AND NR 2 ENGINES.  NO FAULTS FOUND.
